# SDR R61A201510040779

- Difficulty date: October 4, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 22,597 hours, 17,788 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 17065639005
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, R2 THRESHOLD IN 4 PLACES AROUND RIVET HEADS AND GIRT BAR FITTING IS CORRODED.  R & R R2 DOOR THRESHOLD IAW SRM 51-40-02, 51-41-01, 51-41-02, 51-43-03, 51-43-02, PN 170-65639-005 BEAM.
